# SDR JJBA20240318068

- Difficulty date: March 5, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP IB ANGLE CORRODED. AT LH OB FLAP, ANGLE BRACKET REMOVED FOR REPLACEMENT. CORROSION FOUND ON BRACKET OUTBOARD FLAP WING BLENDED. NEW LH OB ANGLE INSTALLED
